Rolando Magnanini
Cited by
Cited by
Elliptic equations in divergence form, geometric critical points of solutions, and Stekloff eigenfunctions
G Alessandrini, R Magnanini
SIAM Journal on Mathematical Analysis 25 (5), 1259-1268, 1994
The index of isolated critical points and solutions of elliptic equations in the plane
G Alessandrini, R Magnanini
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 19 (4), 567-589, 1992
Matzoh ball soup: heat conductors with a stationary isothermic surface
R Magnanini, S Sakaguchi
Annals of mathematics, 931-946, 2002
Wave propagation in a 2-D optical waveguide
R Magnanini, F Santosa
SIAM Journal on Applied Mathematics, 1237-1252, 2000
On the stability for Alexandrov’s soap bubble theorem
R Magnanini, G Poggesi
Journal d'Analyse Mathématique 139 (1), 179-205, 2019
Serrin's problem and Alexandrov's soap bubble theorem: enhanced stability via integral identities
R Magnanini, G Poggesi
Indiana Univ. Math. J. 69, 1181-1205, 2020
On complex-valued solutions to a 2D eikonal equation. Part one: qualitative properties
R Magnanini, G Talenti
Contemporary Math 283, 203-229, 1999
The boundary integral method for two-dimensional orthotropic materials
RP Gilbert, R Magnanini
Journal of elasticity 18 (1), 61-82, 1987
The location of the hot spot in a grounded convex conductor
L Brasco, R Magnanini, P Salani
Indiana Univ. Math. J. 60, 633-660, 2011
Nonlinear diffusion with a bounded stationary level surface
R Magnanini, S Sakaguchi
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 27 (3), 937-952, 2010
Nearly optimal stability for Serrin’s problem and the Soap Bubble theorem
R Magnanini, G Poggesi
Calculus of Variations and Partial Differential Equations 59, 1-23, 2020
Symmetry of minimizers with a level surface parallel to the boundary
G Ciraolo, R Magnanini, S Sakaguchi
J. Eur. Math. Soc. (JEMS) arXiv preprint arXiv:1203.5295 17, 2789-2804, 2015
H\"older stability for Serrin's overdetermined problem
G Ciraolo, R Magnanini, V Vespri
Annali di Matematica Pura e Applicata 195, 1333-1345, 2016
Stationary isothermic surfaces and uniformly dense domains
JK Prajapat, R Magnanini, S Sakaguchi
Transactions of the American Mathematical Society 358 (11), 4821-4841, 2006
A radiation condition for uniqueness in a wave propagation problem for 2‐D open waveguides
G Ciraolo, R Magnanini
Mathematical methods in the applied sciences 32 (10), 1183-1206, 2009
A natural approach to the asymptotic mean value property for the p-Laplacian
M Ishiwata, R Magnanini, H Wadade
Calculus of Variations and Partial Differential Equations 56, 1-22, 2017
Matzoh ball soup revisited: the boundary regularity issue
R Magnanini, S Sakaguchi
Mathematical Methods in the Applied Sciences 36 (15), 2023-2032, 2013
On heat conductors with a stationary hot spot
R Magnanini, S Sakaguchi
Annali di Matematica Pura ed Applicata 183 (1), 1-23, 2004
On complex-valued solutions to a two-dimensional eikonal equation. II. Existence theorems
R Magnanini, G Talenti
SIAM journal on mathematical analysis 34 (4), 805-835, 2003
Alexandrov, Serrin, Weinberger, Reilly: simmetry and stability by integral identities
R Magnanini
Bruno Pini Mathematical Seminar 8 (arXiv preprint arXiv:1709.08939), 121-141, 2017
The system can't perform the operation now. Try again later.
Articles 1–20